Skip to content

Research at St Andrews

Corrections to: "The Maximal Subgroups of the Thompson Group"

Research output: Contribution to journalArticle

Author(s)

School/Research organisations

Details

Original languageEnglish
Pages (from-to)253-254
Number of pages2
JournalJournal of the London Mathematical Society
Volume43
Publication statusPublished - Apr 1991

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. GAP – Groups, Algorithms, and Programming, Version 4.10.2

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 19 Jun 2019

    Research output: Non-textual formSoftware

  2. GAP – Groups, Algorithms, and Programming, Version 4.10.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 23 Feb 2019

    Research output: Non-textual formSoftware

  3. GAP – Groups, Algorithms, and Programming, Version 4.10.0

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 1 Nov 2018

    Research output: Non-textual formSoftware

  4. GAP – Groups, Algorithms, and Programming, Version 4.9.3

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 5 Sep 2018

    Research output: Non-textual formSoftware

  5. PatternClass Version 2.4.2: A permutation pattern class package (GAP package)

    Hoffmann, R., Linton, S. & Albert, M., 24 Jul 2018

    Research output: Non-textual formSoftware

Related by journal

  1. Generating subdirect products

    Mayr, P. & Ruskuc, N., 1 Oct 2019, In : Journal of the London Mathematical Society. 100, 2, p. 404-424

    Research output: Contribution to journalArticle

  2. Embeddings into Thompson's group V and coCF groups

    Bleak, C., Matucci, F. & Neunhöffer, M., Oct 2016, In : Journal of the London Mathematical Society. 94, 2, p. 583-597 15 p.

    Research output: Contribution to journalArticle

  3. Universal sequences for the order-automorphisms of the rationals

    Hyde, J., Jonusas, J., Mitchell, J. D. & Peresse, Y. H., Aug 2016, In : Journal of the London Mathematical Society. 94, 1, p. 21-37 17 p.

    Research output: Contribution to journalArticle

  4. Exact dimensionality and projections of random self-similar measures and sets

    Falconer, K. & Jin, X., Oct 2014, In : Journal of the London Mathematical Society. 90, 2, p. 388-412 25 p.

    Research output: Contribution to journalArticle

  5. Transience and thermodynamic formalism for infinitely branched interval maps

    Bruin, H. & Todd, M. J., 2012, In : Journal of the London Mathematical Society. 86, 1, p. 171-194

    Research output: Contribution to journalArticle

ID: 171546

Top